Mersenne numbers which are products of two Pell numbers


Creative Commons License

Alan M. , Şimşek Alan K.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.28, no.2, 2022 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1007/s40590-022-00430-x
  • Journal Name: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Keywords: Pell numbers, Mersenne numbers, Diophantine equations, Linear forms in logarithms, FIBONACCI NUMBERS, EQUATIONS, SUMS, REPDIGITS, POWERS
  • Yıldız Technical University Affiliated: Yes

Abstract

Let (P-n)(n >= 0) be the Pell sequence defined by P-0 = 0, P-1 = 1 and Pn+2 2P(n+1) + P-n for n >= 0 and M-k + 2(k) - 1 be the k-th Mersenne number for k >= 1: We show that the Diophantine equation PnPm + M-k with m <= n has only the unique positive integer solution (n, m, k) + (1; 1; 1).